Four hours after I received the H1N1 vaccine on November 2, 2009, I had a rather intense sneeze. Immediately, I noticed a strange feeling in my head. My symptoms have been somewhat similiar to a head cold; however without the mucous. Sometimes my sinuses are open too much.There is no mucous( Buggers or snot) forming since that day.
I went to visit an allergist who discovered that I was having arterial fibrilation. The cardiologist has tried meds for conversion,without luck. I will soon undergo an electric cardioconversion.
I don't know if there is any connection between the two. I also visited an ENT. All three gaurentee me that the vaccine has nothinjg to do with what is goin on. Coincidence???? I hope someone out there can relate to any part of this. I would appreciate any suggestion,help or advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?